Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

152 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hi,I am using an eye cream for 4 years without

Answered by
Dr.
Dr. Monish De

Oncologist

Practicing since :2004

Answered : 2073 Questions

default
Posted on Sat, 22 Dec 2018 in Cancer
Question: Hi,I am using an eye cream for 4 years without any reaction causing but once i stopped using the cream i am having an itching proble.what is the problem?
                                                       
default
Follow up: Dr. Monish De 2 minutes later
i dont have the name of the cream but the lady who sold me told that its an ayurvedic cream
doctor
Answered by Dr. Monish De 49 minutes later
Brief Answer:
Eye cream name

Detailed Answer:
Hi

The eye cream you were using could contain an ingredient which may have prevented your itching

So i would advise you to tell me the name of the cream and also upload a screenshot of the cream

You also need to elaborate your eye symptoms more like what problem you are having exactly and areas of the eye that is itching

Regards
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Monish De 12 hours later
I can upload the cream but i dont really know the name of the cream.

I dont really get any allergy around the eyes but for the rest of the face like.

I just want to know is it ok to use or will be create big problem for my health in future.
doctor
Answered by Dr. Monish De 1 minute later
Brief Answer:
It will not create big problem in future

Detailed Answer:

Hi

Since you are not getting any allergy around the eyes i think you can use the cream

It will not create big problem in future

Regards
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Monish De 0 minute later
Allergy i mean is like kind of itching and face brcomes dry if i stop using the cream
premium_optimized

The User accepted the expert's answer

Share on